Volume 19, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Pretty rational models for Poincaré duality pairs

Hector Cordova Bulens, Pascal Lambrechts and Don Stanley

Algebraic & Geometric Topology 19 (2019) 1–30
Bibliography
1 R Campos, T Willwacher, A model for configuration spaces of points, preprint (2016) arXiv:1604.02043
2 H Cordova Bulens, P Lambrechts, D Stanley, Rational models of the complement of a subpolyhedron in a manifold with boundary, Canad. J. Math. 70 (2018) 265 MR3759002
3 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, 205, Springer (2001) MR1802847
4 Y Félix, J C Thomas, Rational BV-algebra in string topology, Bull. Soc. Math. France 136 (2008) 311 MR2415345
5 N Idrissi, The Lambrechts–Stanley model of configuration spaces, preprint (2016) arXiv:1608.08054
6 P Lambrechts, D Stanley, The rational homotopy type of configuration spaces of two points, Ann. Inst. Fourier (Grenoble) 54 (2004) 1029 MR2111020
7 P Lambrechts, D Stanley, Algebraic models of Poincaré embeddings, Algebr. Geom. Topol. 5 (2005) 135 MR2135550
8 P Lambrechts, D Stanley, Poincaré duality and commutative differential graded algebras, Ann. Sci. Éc. Norm. Supér. 41 (2008) 495 MR2489632
9 P Lambrechts, D Stanley, A remarkable DGmodule model for configuration spaces, Algebr. Geom. Topol. 8 (2008) 1191 MR2443112
10 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977) 269 MR0646078
11 C T C Wall, Poincaré complexes, I, Ann. of Math. 86 (1967) 213 MR0217791